What cream do you recommend for swollen legs?
User rating for this question
my wife has swollen legs. doctor has suggested she use stockings. she is aged 82, and find the stockings measured are too tight and difficult to put on. are there tablets or a cream or liniment that you can recommend" Thank you
Posted Sat, 23 Nov 2013 in Medicines and Side Effects
Answered by Dr. Anantharamakrishnan 52 minutes later
Brief Answer: Physical measures will benefit Detailed Answer: Hi friend Welcome to Health Care Magic There are several causes for swollen legs – some of them are heart, kidney, liver and so on. The very fact that she has been advised only stockings means, the cause is local - chronic venous insufficiency / very likely there may not be a cause for serious concern… Creams and liniments will NOT help Tablets are NOT routinely given - Diuretics (water pills) / Anti-platelets (prevent adhesion and clot formation) should only be taken on the advice of her physician Venotropic drugs like diosmin (Daflon) are safer and may be useful in the long term… Simple physical measures help – avoid prolonged standing / keep the legs elevated (like using a stool, when sitting) / moving the ankles and knee frequently (muscle helps to push the blood up) and so on. The treating doctor can suggest further based on his assessment of the situation. Good luck Take care Wishing all well God bless
People also viewed
- Swollen prostrate and swollen legs
- Abortion ranbaxy pregnancy tablets
- Is tightness in the chest a side effect of pradaxa?
- Is trouble with breathing a side effect of pradaxa?
- Dental abscess affecting eye
- What are the side effects of pretty feet and hands?
- Cream for chronic swollen legs
- Swollen right arm after tooth abscess
- What cream do you recommend for swollen legs
- Anal abscess after novasure
- What are the causes of swollen legs ankles
- Is difficulty with sleeping a side effect of opana?
- Pathophysiology of missed abortion
- Hard swollen leg what is this
- Is light-colored stools a side effect of procardia?